- -

On the fixed point theory in bicomplete quasi-metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the fixed point theory in bicomplete quasi-metric spaces

Show full item record

Alegre Gil, MC.; Dag, H.; Romaguera Bonilla, S.; Tirado Peláez, P. (2016). On the fixed point theory in bicomplete quasi-metric spaces. The Journal of Nonlinear Sciences and its Applications. 9(8):5245-5251. http://hdl.handle.net/10251/83763

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83763

Files in this item

Item Metadata

Title: On the fixed point theory in bicomplete quasi-metric spaces
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We show that some important fixed point theorems on complete metric spaces as Browder’s fixed point theorem and Matkowski’s fixed point theorem can be easily generalized to the framework of bicomplete quasi-metric ...[+]
Subjects: Quasi-metric space , Bicomplete , ϕ-contraction , Fixed point
Copyrigths: Cerrado
Source:
The Journal of Nonlinear Sciences and its Applications. (issn: 2008-1898 )
Publisher:
Shomal University
Publisher version: http://www.isr-publications.com/jnsa/volume-9/issue-8?page=1
Thanks:
Carmen Alegre, Salvador Romaguera and Pedro Tirado are supported under grant MTM2015-64373-P (MINECO/FEDER, UE).
Type: Artículo

This item appears in the following Collection(s)

Show full item record